Covariant differential calculus on SPh2 vertical bar 1


Çelik S. , Temli I.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.2, pp.916-929, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1812-92
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.916-929

Abstract

The h-deformed symplectic superspaces via a contraction of the q-deformed symplectic superspaces are introduced and a covariant differential calculus on the quantum symplectic superspace SPh2 vertical bar 1 is presented.